Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

283 Publications


2000 | Book Chapter | LibreCat-ID: 16553
M. Dellnitz, G. Froyland, and S. Sertl, “A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator,” in Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
O. Junge, “Rigorous discretization of subdivision techniques,” in Equadiff 99, 2000.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
M. Dellnitz, O. Junge, M. Rumpf, and R. Strzodka, “The computation of an unstable invariant set inside a cylinder containing a knotted flow,” in Equadiff 99, 2000, pp. 1053--1059.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
M. Dellnitz, G. Froyland, and S. Sertl, “On the isolated spectrum of the Perron-Frobenius operator,” Nonlinearity, pp. 1171–1188, 2000.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
M. Dellnitz and O. Junge, “On the Approximation of Complicated Dynamical Behavior,” SIAM Journal on Numerical Analysis, pp. 491–515, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
D. Bürkle, M. Dellnitz, O. Junge, M. Rumpf, and M. Spielberg, “Visualizing Complicated Dynamics,” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
P. Deuflhard, M. Dellnitz, O. Junge, and C. Schütte, “Computation of Essential Molecular Dynamics by Subdivision Techniques,” in Computational Molecular Dynamics: Challenges, Methods, Ideas, Berlin, Heidelberg, 1999.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
P. J. Aston and M. Dellnitz, “The computation of lyapunov exponents via spatial integration with application to blowout bifurcations,” Computer Methods in Applied Mechanics and Engineering, pp. 223–237, 1999.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
M. Dellnitz and O. Junge, “An adaptive subdivision technique for the approximation of attractors and invariant measures,” Computing and Visualization in Science, pp. 63–68, 1998.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
M. Dellnitz and A. Hohmann, “A subdivision algorithm for the computation of unstable manifolds and global attractors,” Numerische Mathematik, vol. 75, pp. 293–317, 1997.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
R. Guder, M. Dellnitz, and E. Kreuzer, “An adaptive method for the approximation of the generalized cell mapping,” Chaos, Solitons & Fractals, pp. 525–534, 1997.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
M. Dellnitz, A. Hohmann, O. Junge, and M. Rumpf, “Exploring invariant sets and invariant measures,” Chaos: An Interdisciplinary Journal of Nonlinear Science, pp. 221–228, 1997.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
M. Dellnitz and O. Junge, “Almost Invariant Sets in Chua’s Circuit,” International Journal of Bifurcation and Chaos, pp. 2475–2485, 1997.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
M. Dellnitz and A. Hohmann, “The Computation of Unstable Manifolds Using Subdivision and Continuation,” in Nonlinear Dynamical Systems and Chaos, Basel, 1996.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, and A. Hohmann, “Cycling Chaos,” International Journal of Bifurcation and Chaos, pp. 1243–1247, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
M. Dellnitz and C. Heinrich, “Admissible symmetry increasing bifurcations,” Nonlinearity, pp. 1039–1066, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
M. Dellnitz, M. Golubitsky, A. Hohmann, and I. Stewart, “Spirals in Scalar Reaction–Diffusion Equations,” International Journal of Bifurcation and Chaos, pp. 1487–1501, 1995.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
M. Golubitsky, J. Marsden, I. Stewart, and M. Dellnitz, “The constrained Liapunov-Schmidt procedure and periodic orbits,” in Normal Forms and Homoclinic Chaos, Providence, Rhode Island, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
P. J. Aston and M. Dellnitz, “Symmetry Breaking Bifurcations of Chaotic Attractors,” International Journal of Bifurcation and Chaos, pp. 1643–1676, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
M. Dellnitz and I. Melbourne, “A note on the shadowing lemma and symmetric periodic points,” Nonlinearity, pp. 1067–1075, 1995.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
M. Dellnitz, M. Golubitsky, and M. Nicol, “Symmetry of Attractors and the Karhunen-Loève Decomposition,” in Trends and Perspectives in Applied Mathematics, New York, NY, 1994.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
M. Dellnitz and J. Scheurle, “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom,” in Dynamics, Bifurcation and Symmetry, Dordrecht, 1994.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
M. Dellnitz and I. Melbourne, “Generic movement of eigenvalues for equivariant self-adjoint matrices,” Journal of Computational and Applied Mathematics, pp. 249–259, 1994.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
M. Dellnitz, “Collisions of chaotic attractors,” Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg, pp. 411–428, 1994.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
I. Melbourne and M. Dellnitz, “Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group,” Mathematical Proceedings of the Cambridge Philosophical Society, pp. 235–268, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
E. Barany, M. Dellnitz, and M. Golubitsky, “Detecting the symmetry of attractors,” Physica D: Nonlinear Phenomena, pp. 66–87, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
I. Melbourne, M. Dellnitz, and M. Golubitsky, “The structure of symmetric attractors,” Archive for Rational Mechanics and Analysis, pp. 75–98, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
M. Dellnitz, “The equivariant Darboux theorem,” Lectures in Applied Mathematics, vol. 29, pp. 163–169, 1993.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
M. Dellnitz, I. Melbourne, and J. E. Marsden, “Generic bifurcation of Hamiltonian vector fields with symmetry,” Nonlinearity, pp. 979–996, 1992.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
M. Dellnitz, “Computational bifurcation of periodic solutions in systems with symmetry,” IMA Journal of Numerical Analysis, vol. 12, no. 3, pp. 429–455, 1992.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
M. Dellnitz, M. Golubitsky, and I. Melbourne, “Mechanisms of Symmetry Creation,” in Bifurcation and Symmetry, Basel, 1992.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
M. Dellnitz, J. E. Marsden, I. Melbourne, and J. Scheurle, “Generic Bifurcations of Pendula,” in Bifurcation and Symmetry, Basel, 1992.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
M. Dellnitz and B. Werner, “Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points,” Journal of Computational and Applied Mathematics, pp. 97–123, 1989.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed